# SDR MWE2008F00032

- Difficulty date: August 19, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Engine: Pwa JT8D217C
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LEVEL LIGHTS INOPERATIVE FROM ROW 9 TO 20.  REPAIRED BROKEN WIRE IN CENTER SECTION OF LIGHT TRACK.  (K)
